# SDR IPXA1565320

- Difficulty date: March 6, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 27,361 hours, 19,027 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Bs 1100-1200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FLOORBOARD BS 1100 TO BS 1200, RBL 26 TO RBL 45 HAS EDGE DAMAGE.  FABRICATED FLOORBOARD BS 1100 TO BS 1200, RBL 26 TO RBL 45 IAW SRM 53-00-50-1A, EO NO B757-5320-9692.
